# SDR GTIA2015021301506

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 3,923 hours, 1,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: M9771
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESPU FAULTS 10WL SLIDE PACK.  R & R ESCAPE SLIDE FWD LT IAW AMM 25-62-44.  OPS CHECKED NORMAL.  ESPU CHECKED NORMAL IAW AMM 33-51-00-710-001.
